# SDR HN62002F00002

- Difficulty date: January 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 2730 · Elevator Control System
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator Tab
- Part time: 26,043 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB, INBOARD HINGE CUTOUT, CRACKED AT LOWER OUTBOARD END.
